Open Access
Translator Disclaimer
July, 2004 Spectral multipliers for Markov chains
Georgios K. ALEXOPOULOS
J. Math. Soc. Japan 56(3): 833-852 (July, 2004). DOI: 10.2969/jmsj/1191334088

Abstract

We prove an analog to the classical Mikhlin-Hörmander multiplier theorem for Markov chains.

Citation

Download Citation

Georgios K. ALEXOPOULOS. "Spectral multipliers for Markov chains." J. Math. Soc. Japan 56 (3) 833 - 852, July, 2004. https://doi.org/10.2969/jmsj/1191334088

Information

Published: July, 2004
First available in Project Euclid: 2 October 2007

zbMATH: 1079.22006
MathSciNet: MR2071675
Digital Object Identifier: 10.2969/jmsj/1191334088

Subjects:
Primary: 22E25 , 22E30 , 43A80

Keywords: Markov chain , Multiplier , singular integral

Rights: Copyright © 2004 Mathematical Society of Japan

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.56 • No. 3 • July, 2004
Back to Top